A few options. The main non-steroidal topical rxs for psoriasis are dovonex and vectical, which are synthetic vitamin d analogues, and tazorac (tazarotene), a vitamin a analogue (aka retinoid). There are also two topical immunomodulators (aka calcineurin inhibitors) called Elidel (pimecrolimus) and Protopic which are more commonly used to treat eczema. I share however your frustration with topical psoriasis therapy.
Not enough info. What do you mean by ruined? If you believe there is a problem, see a dermatologist to have it evaluated.
Atrophy of skin. Prolonged use of steroid creams can result in local skin thinning (atrophy). With psoriasis there are so many effective drugs that any chronic care should be under supervision of a Dermatologist. They can allay many of your fears and conttoll the disease.
Hello, I think I have psoriasis, Tried everything but nothing expect steroid cream while using helps. I want most natural product to help me with this?
Good luck. Topical steroids of varying strengths & topical vitamen D can help mild psoriasis. Moderate to severe psoriasis &/or psoriatic arthritis can be significantly improved & cleared with biologics. As 'natural' treatment you can stop smoking & drinking alcohol (if you do either) But first you need a correct diagnosis.
Itchy pink blotches on scalp for 3 weeks. Dermatologists don't think it's psoriasis & it doesn't really look like psoriasis. Have used steroid cream for 2 weeks but it hasn't changed. What could it be
Photo? Without a picture. It is impossible to diagnose. This could be an irriation, inflammation, infective, hives r a skin condition. Get a checkup.
Biopsy. Dermatologists are your best bet. Have they considered doing a biopsy?
Contact dernatitis. Send us a picture.
Went to gum clinic not an sti. Said looks like it is eczema/ psoriasis. Only responds to steroid cream but returns. What should I do next?
Gum clinic? Does that mean a dental clinic or is this a peculiar English term for something else? If the skin problem keeps on coming back, see a dermatologist.
See Dr again. If the GUM/STI clinic says its not an STI, next step is to see your GP. Eczema or psoriasis often recur after steroid treatment. More likely to recur if there's a local yeast or bacterial infection (or skin products you use) irritating the skin too. See your Dr to review your treatment. In the meantime, avoid soap & use a bland moisturiser to protect your skin and reduce irritation. Good luck!
I have psoriasis on my groin and behind my knee. I have been using steroid cream which cause skin thining and stretch mark, any cure for this?
See a dermatologist. Change to calcineurin inhibitor for the groin. Tacrolimus and primacolimus are effective but are not steroids.